MathSciNet Relay Station
MathSciNet bibliographic data
MR1124078 60E99 (62E20)
Klüppelberg, Claudia; Villaseñor, José A. The full solution of the convolution closure problem for convolution-equivalent distributions. J. Math. Anal. Appl. 160 (1991), no. 1, 79–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement